Volume 5, Issue 4, August 2017
Mathematical Modeling and Simulation Study for the Control and Transmission Dynamics of Measles
Selam Nigusie Mitku, Purnachandra Rao Koya
Pages: 99-107     Published Online: Jul. 6, 2017
DOI: 10.11648/j.ajam.20170504.11
Abstract | Full-Text PDF (443KB)
View 2156                 Downloads 203
Project Cost Overrun Management in Universities Using Partial Least Squares-Structural Equation Modelling
Abam Ayeni Omini, Ogbonna Eric Nnamdi, Nsien Edwin, Nzeako Gladys
Pages: 108-113     Published Online: Jul. 13, 2017
DOI: 10.11648/j.ajam.20170504.12
Abstract | Full-Text PDF (255KB)
View 2089                 Downloads 114
Function as the Generator of Parametric T-norms
Md. Shohel Babu, Shifat Ahmed
Pages: 114-118     Published Online: Jul. 24, 2017
DOI: 10.11648/j.ajam.20170504.13
Abstract | Full-Text PDF (186KB)
View 1883                 Downloads 98
Oscillation Conditions for a Type of Second Order Neutral Differential Equations with Impulses
Ubon Akpan Abasiekwere, Edwin Frank Nsien, Imoh Udo Moffat
Pages: 119-123     Published Online: Aug. 24, 2017
DOI: 10.11648/j.ajam.20170504.14
Abstract | Full-Text PDF (199KB)
View 2140                 Downloads 128
Browse journals by subject